Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Heart attack, stopped breathing. Diagnosed with brain damage. What do you think?

I have a friend s mother who had a heart attack last thursday,, she stopped breathing , and the paramedics, did cpr and brought her back, now they have found that she some brain damage , and she is bleeding from her nose. I feel that it does not look good, God is a healer and I know that he can do all things, but what do you think?
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Dear patient,

Indeed God is the Almighty healer, but from a strict medical perspective the prognosis is not good; most of the outcome will be determined by her neurologic recovery, which is worse as the age of the patient increases. Time will tell, as by the first week off sedation, we know most of the neurologic damage that has happened

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Tue, 11 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor